View Full Version : Panic Attacks years after use...


gains6
01-08-15, 06:29 PM
I'm going to make this short and sweet or at least try to. I could have quite a few paragraphs, but I really am curious for an answer or to what others may think it is.

Use to be prescribed Adderall XR 20 mg/day about 4-5 years ago. Since then I have not touched any type of drug. Took 80mg one day within 12-15 hour period, had weird side effects, twitching muscles, racing heart beat (possible heart palpitations), needless to say thought I was having a heart attack. Went into ER they said I was having a drug induced panic attack. Blood pressure was 190/80 with 100 bpm heart rate (not my norm).

Ever since that day I get twitching muscles every now and again, and panic attacks. I went through one bout of panic attacks that lasted nearly 3 weeks every day. One day I had to go to ER once late at night because my blood pressure was 198/90 and blood vessels burst in my wrists. They gave me lorazepam and that calmed me down. Anyways, my question is, is it possible that my one potential OD of the Adderall caused a lifelong panic disorder? I never use to get panic attacks until I stopped taking the Adderall.

Content ID
01-08-15, 11:01 PM
First it should be noted to NEVER play with dosages in this manner. What exactly was your reasoning behind taking Four times your prescribed dosage?

Second, Have you ever had any Cardiac examinations such as an EKG, or Ultrasound? It's highly important for anyone who takes stimulants to get that done. Anytime Systolic Blood Pressure goes over "180" it's referred to as a "Hypertensive Crisis"
Sounds like you had pre-existing conditions that where made worse with Adderall. Adderall itself will not cause chronic anxiety.

Adderall Abuse even as a onetime event CAN cause hemorrhaging & the events you described.

RELATED; Have you ever had your thyroid examined? Hyperthyroidism can cause all the symptoms you're experiencing & in rare instances cause an "Adrenergic Storm" Which is why it's important to read the "Prescribing Information" whenever given Adderall.

If This is Still occurring in your life you NEED to seek doctors care and findout what's going on.